BibTeX record journals/questa/DaiHK07

download as .bib file

@article{DBLP:journals/questa/DaiHK07,
  author    = {J. G. Dai and
               John J. Hasenbein and
               Bara Kim},
  title     = {Stability of join-the-shortest-queue networks},
  journal   = {Queueing Syst.},
  volume    = {57},
  number    = {4},
  pages     = {129--145},
  year      = {2007},
  url       = {https://doi.org/10.1007/s11134-007-9046-5},
  doi       = {10.1007/s11134-007-9046-5},
  timestamp = {Sat, 27 May 2017 14:24:18 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/questa/DaiHK07},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics